International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 4, Part B

On numerical range and spectral properties of some classes of operators in hilbert spaces


Author(s): Emmanuel Kipruto, Dr. Linety Muhati and Dr. Collins Meli

Abstract: It is a well known fact in operator theory that the numerical range and spectral properties are significant in determining the behavior of different classes of operators. In this paper we focus mainly on the class of compact operators in Hilbert spaces. AMS subject classification 47B47, 47A30, 47B20.

Pages: 110-111 | Views: 126 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Emmanuel Kipruto, Dr. Linety Muhati, Dr. Collins Meli. On numerical range and spectral properties of some classes of operators in hilbert spaces. Int J Stat Appl Math 2020;5(4):110-111.
Call for book chapter
International Journal of Statistics and Applied Mathematics